# SDR SWAA2020032729584

- Difficulty date: March 7, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 21,491 hours, 9,356 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR PANEL 120AF HAS SURFACE CORROSION ON TOP FACE. / FWD PIT FLOOR PANEL 120 AF HAS SURFACE CORROSION ON TOPFACE EVALUATED CORROSION; AND FOUND 55' TOTAL OF CORROSION SRM 53-00-53-1A-1 ALLOWS UP TO 20' OF CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A-1 FABRICATED NEW FLOOR BOARD 120AF IAW SRM 51-40-05-0G-0 AND IAW BOEING DWG #453A1610 REV T AND TREATED AND PRICED UNDER SIDE OF PNL IAW SRM 51-20-01-0G-0 ATAG A01716
